# SDR HALA2015041300060

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 17,210 hours, 2,684 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM CAB PR SYS 1 FAULT.  PERFORMED TSM TASK 21-31-00-810-802A. OPS TEST OF PRESSURE CONTROL AND MONITORING.  OPS CHECK GOOD.  NO FAULT NOTED.  OK FOR SERVICE.
